MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946370190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e801 analytical unit serial number was (b)(6).The customer suspected a sample interference.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's sample tested with elecsys testosterone g2 (testosterone ii) assay on a cobas e801 immunoassay analyzer when compared to the liquid chromatography mass spectrometry (lcms) method.The initial result was reportedly 1192 ng/dl.On (b)(6) 2023 a new sample was drawn from the patient and the result was reportedly 899 ng/dl.On (b)(6) 2023 a new sample was drawn from the patient and the result was reportedly 854 ng/dl.The provider questioned the results as they did not match the patient's history.On (b)(6) 2023 a new sample was drawn from the patient and tested with lcms method.The result was reportedly approximately 200 ng/dl.The exact result was not provided.The result tested with lcms method was deemed to be correct.
 
Additional Manufacturer Narrative
The calibration was last performed on 15-feb-2024 and was acceptable.Data for investigation was requested but not provided.The customer declined the service visit.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18847459
Report Number1823260-2024-00671
Device Sequence Number7702438
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number08946370190
Device Lot Number74066301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASHWAGANDHA; BUPROPION; CYCLOBENZAPRINE; HYPERTENSION MEDICATION; LISINOPRIL; MILK THISTLE; TRAMADOL
Patient Age45 YR
Patient SexMale
Patient Weight75 KG